# SDR AUS20021131

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage Main, L
- Component: Fuselage Main, L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRINGER LOCATED AT STN 107.00 CONTAINED SEVEREEXFOLIATION CORROSION. EVIDENCE OF WATER ENTRY OVER AN EXTENDED PERIOD.
